Access count of this item: 97

Files in This Item:
File Description SizeFormat 
1308_06.pdf534.78 kBAdobe PDFView/Open
Title: Pairwise Comparisons in Nonlinear Repeated Measurements (Asymptotic Statistical Theory)
Authors: Hyakutake, Hiroto
Author's alias: 百武, 弘登
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 53
End page: 60
URI: http://hdl.handle.net/2433/42847
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.